MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX; PRESSURE MONITORNG TUBING

ICU MEDICAL, INC. MEDEX; PRESSURE MONITORNG TUBING
Catalog Number MX560
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.As received a crack and crazing was observed on the female luer of the set.In attempts to replicate clinical use the female end of the set was capped and water was pushed through the set using an icu medical provided syringe.A leak was observed the previously observed crack.The complaint of crack can be confirmed.The probable cause of the crazing observed on the luer is due to environmental stress.B3 - date of event - unknown.D4 - lot number - unknown.G4 - pma/510(k) - unknown.
 
Event or Problem Description
It was stated that the iv extension piece cracked, and blood backed up in the line.Patient was affected.The line had been running tpn and lipids for about 12 hours before it cracked.There was no harm to the patient, and they contacted the responsible person.No monitoring was required.The event was resolved.The patient was a 5-month-old white/caucasian.

Brand Name
MEDEX
Common Device Name
PRESSURE MONITORNG TUBING
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24830336
Report Number1526863-2026-00089
Device Sequence Number13051162
Product Code FPA
UDI-Device Identifier10351688506597
UDI-Public(01)10351688506597
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient RaceWhite